# SDR P5CA0300919

- Difficulty date: August 19, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 67,492 hours, 17,978 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B08422201
- Part serial: 330
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB MID FLAP OF DELAMINATION AT OUT MID FLT PANEL. CORRECTIVE ACTION TAKEN: PANEL REPLACED SRM 51-10-01 AND 51-30-02.
